×

zbMATH — the first resource for mathematics

Regular points for elliptic equations with discontinuous coefficients. (English) Zbl 0116.30302

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] 1 Aronszajn , N. and Smith , K.T. - Functional spaces and functional completion , Ann. Inst. Fourier , 6 . 1956 , pp. 125 - 185 . Numdam | MR 80878 | Zbl 0071.33003 · Zbl 0071.33003
[2] 2 Brelot , M. - Eléments de la théorie classique du potentiel , Paris C. D. U. , 1959 . MR 106366 | Zbl 0084.30903 · Zbl 0084.30903
[3] 3 De Giorgi , E. - Sulla differentiabilità e l’analiticità delle estremali degli integrali multipli regolari , Mem. Accad. Sci. Torino , S. III , Parte I, pp. 25 - 43 , ( 1957 ). MR 93649 | Zbl 0084.31901 · Zbl 0084.31901
[4] 4 Deny . J. , and Lions , L. - Les espaces de B. Levi , Ann. Inst. Fourier , 5 , ( 1953 -54), pp. 305 - 370 . Numdam | Zbl 0065.09903 · Zbl 0065.09903
[5] 5 Frostman , O. - Les points irreguliers dans la théorie du potentiel et le critère de Wiener , Kungl. Fysiografiska Sällskapets J. Lund Förhandlingar 9 , ( 1939 ). Zbl 0023.04501 | JFM 65.0415.05 · Zbl 0023.04501
[6] 6 Fuglede , B. - Extremal length and functional completion , Acta. Math. 98 ( 1957 ), pp. 171 - 219 . MR 97720 | Zbl 0079.27703 · Zbl 0079.27703
[7] 7 Hervé , R.M. - Recherches axiomatique sur la théorie des fonctions surharmoniques et du potentiel , Ann. Inst. Fourier , Grenoble 12 ( 1962 ), pp. 415 - 571 . Numdam | MR 139756 | Zbl 0101.08103 · Zbl 0101.08103
[8] 8 Kellogg , O.D. - Foundations of potential theory , Springer ( Berlin ) 1929 . MR 222317 | JFM 55.0282.01 · JFM 55.0282.01
[9] 9 Kellogg , O.D. and Vasilesco F. A contribution to the theory of capacity , Amer. Journ. of Math 51 ( 1929 ), pp. 515 - 526 . MR 1506733 | JFM 55.0287.05 · JFM 55.0287.05
[10] 10 La Vallée Poussin , C. De - Points irreguliers. Détermination des masses par les potentiels , Académie royale de Belgique. Bull. Classe des Sciences s. 5 t. 24 ( 1938 ), pp. 368 - 384 and 672 - 689 . JFM 64.0478.01 · JFM 64.0478.01
[11] 11 Magknes , E. , and Stampacchia , G. - I problemi al contorno per le equazioni differenziali di tipo ellittico , Ann. Sc. Norm. Sup. Pisa 12 ( 1958 ), pp. 247 - 358 . Numdam | MR 123818 | Zbl 0082.09601 · Zbl 0082.09601
[12] 12 Morrey , C.B. - Second order elliptic equations in several variables and Hölder continuity , Math. Zeit. 72 , pp. 146 - 164 , ( 1959 ). MR 120446 | Zbl 0094.07802 · Zbl 0094.07802
[13] 13 Moser , J. - A new proof of De Giorgi’s theorem concerning the regularity problem for elliptic differential equations , Comm. Pure Appl. Math. vol. 13 . pp. 457 - 468 , ( 1960 ). MR 170091 | Zbl 0111.09301 · Zbl 0111.09301
[14] 14 Moser , J. - On Harnack’s theorem for elliptic differential equations , Comm. Pure Appl. Math. Vol. XIV , pp. 577 - 591 , ( 1961 ). MR 159138 | Zbl 0111.09302 · Zbl 0111.09302
[15] 15 Nash , J. - Continuity of the solutions of parabolic and elliptic equations , Amer. J. Math. 80 , pp. 931 - 954 , ( 1958 ). MR 100158 | Zbl 0096.06902 · Zbl 0096.06902
[16] 16 Ole , O.A. - On the Dirichlet problem for equations of elliptic type (Russ.) , Math. Sb. N. S. 24 ( 66 ), ( 1949 ), pp. 3 - 14 .
[17] 17 Püschel , W. - Die erste Randwertaufgabe der allgemeimen selbstadjungierten elliptischen Differentialgleichung zweiter Ordnung für beliebige Gebiete , Math. Zeit. 34 ( 1931 ), pp. 535 - 553 . Zbl 0003.20801 | JFM 58.0493.03 · Zbl 0003.20801
[18] 18 Riesz , F. , and B. Sz. Nagy - Lessons on Functional Analysis .
[19] 19 Royden , H. - The growth of a fundamental solution of an elliptic divergence structure equation , Studies in Mathematical Analysis and Related Topics: Essays in Honor of George Polya , Stanford , 1962 , pp. 333 - 340 . MR 145190 | Zbl 0152.31101 · Zbl 0152.31101
[20] 20 Schechter , M. - Negative Norms and Boundary Problems , Ann. of Math. 72 ( 1960 ), pp. 581 - 593 . MR 125333 | Zbl 0097.08401 · Zbl 0097.08401
[21] 21 Schwartz , L. - Théorie des Distributions , Paris . · Zbl 0962.46025
[22] 22 Stampacchia , G. - Régularisation des solutions de problèmes aux Limites elliptiques à données discontinues , Intern. Symp. on Lin. Spaces , Jerusalem ( 1960 ). MR 146512 | Zbl 0114.30403 · Zbl 0114.30403
[23] 23 Stampacchia , G. - Contributi alla regolarizzazione delle soluzioni dei problemi al contorno per equazioni del secondo ordine ellittiche , Annali Scuola Normale Superiore di Pisa , S. III , Vol. XII ( 1958 ), pp. 223 - 245 . Numdam | MR 125313 | Zbl 0082.09701 · Zbl 0082.09701
[24] 24 Stampacchia , G. - Problemi al contorno ellittici, con dati discontinui, dotati di soluzioni holderiane , Annali di Matem. Vol 51 , pp. 1 - 38 , ( 1960 ). MR 126601 | Zbl 0204.42001 · Zbl 0204.42001
[25] 25 Stampacchia , G. - On some regular multiple integral problems in the calculus of variations , to appear in Comm. Pure Appl. Math. MR 155209 | Zbl 0138.36903 · Zbl 0138.36903
[26] 26 Stampacchia , G. - Second order elliptic equations and boundary value problems , International Congress of Mathematians 1962 , Stockholm . MR 176198 | Zbl 0137.06803 · Zbl 0137.06803
[27] 27 Tautz , G. - Reguläre Randpunkte beim verallgemeinerten Dirichletschen Problem , 39 ( 1935 ), pp 532 - 559 . MR 1545516 | Zbl 0010.35603 | JFM 61.0531.02 · Zbl 0010.35603
[28] 28 Tautz , G. - Zur Theorie der ersten Randwertanfgabe , Math. Naohr. 2 ( 1949 ), pp. 279 - 303 . MR 32868 | Zbl 0037.07001 · Zbl 0037.07001
[29] 29 Weinberger , H.F. - Symmetrization in uniformly elliptic problems , Studies in Mathematioal Analysis and Related Topics: Essays in Honor of George Polya , Stanford ( 1962 ) pp. 424 - 428 . MR 145191 | Zbl 0123.07202 · Zbl 0123.07202
[30] 30 Wiener , N. - The Dirichlet problem , J. Math. and Phys . Vol. 3 ( 1924 ), pp. 127 - 146 . JFM 50.0646.02 · JFM 50.0646.02
[31] 31 Wiener , N. - Certain notions in potential theory , J. Math. and Phys. Vol. 3 ( 1924 ), pp. 24 - 51 . JFM 50.0646.03 · JFM 50.0646.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.